# SDR REXA2024040200322

- Difficulty date: March 16, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N181GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15204
- Aircraft time: 26,242 hours, 21,276 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 601R3180315S
- Condition: Corroded
- Location: Main Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD FORMER IS CORRODED ON INNER SIDE.       REMOVED DAMAGED FORMER, LOCATED, DRILLED AND INSTALLED SERVICEABLE PAX DOOR FWD FORMER, P/N 601R318031-5S IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01 ,51-42-21-001-001-A01 AND 51-40-11-001-001-A01
